Our Members Asked:
Are There Supplements That Help Treat POTS (Postural Orthostatic Tachycardia Syndrome)?
Postural Orthostatic Tachycardia Syndrome (POTS) is a condition in which the heart races when rising or even while standing still. Additional symptoms may include lightheadedness/feeling faint, palpitations, shaking, blurred vision, nausea, weakness, and fatigue upon standing.
Sign in as a member to learn if there are supplements that help treat POTS.
Join today to unlock all member benefits including full access to all CL Answers and over 1,400 reviews.Join Now
Already a member? Sign In Here.
Join now at www.consumerlab.com/join/
Submit your comment
This feature is restricted to active members.
Join now to add comments and get all member benefits, including over 1,400 reviews.Join Now
Already a member? Sign in here.
Agree to Comment Terms
Please abide by the following:
For your privacy, only your first name (from your account) followed by a random number will appear with your comment. Your last name and email address will not be displayed.
Your comment has been submitted
We will review your comment before it is posted.